# SDR DXTA2024111201103

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9648
- Aircraft time: 9,869 hours, 3,555 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODORS IN COCKPIT / CABIN: ACRID SMELL IN LAV AND AFT BAGGAGE COMPARTMENT SMELLS LIKE SOME THING ELECTRICAL BURNING , PAX DID NOT SMOKE IN AIRCRAFT CORRECTIVE ACTION; UNABLE TO DUPLICATE. PERFORMED ENGINE IDLE RUNS. AND APU ON FOR 2 HOURS WITH ACM ON COLD AND HOT FOR AN HOUR EACH AND STILL NO EVIDENCE OF BURNING SMELL IN LAV/AFT COMPARTMENT. INSPECTED ALL ASSOCIATED AVIONIC EQUIPMENT LOCATED IN THE IMMEDIATE AREA. UNABLE TO FIND ANY EQUIPMENT SHORTING OUT OR CAUSING ANY KIND OF BURNING. ALL EQUIPMENT IS OPERATING WITH IN LIMITS. RAN THE APU FOR 3.5 HOURS WITH AIR CONDITIONING ON, WATER FAUCETS ON, WATER HEATER ON. INSPECTED TERMINAL BOARDS, GROUNDS, CANNON PLUGS AND ALL AVIONICS EQUIPMENT LOCATED UNDER THE SINK, VERIFIED THERE WAS NO EVIDENCE OF ARCING, SHORTING, CORROSION, OR BURN MARKS. WIRING CHECKS GOOD UNDER THE SINK, TURNED ON/OFF ALL THE SWITCHES IN THE LAV MULTIPLE TIMES AND FOUND NONE TO BE SHORTING OUT OR GETTING EXTREMELY HOT THERE IS ALSO NO EVIDENCE OF ANYTHING BUT THE TRASH CAN BEING WET. DID NOT SMELL ANYTHING OR SEE ANY SMOKE IN THE AFT !AV OR BAGGAGE COMPARTMENT.
